# SDR ASOA2018091885201

- Difficulty date: September 8, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,908 hours, 34,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL HAS CORROSION AROUND MULTIPLE NUTPLATE HOLES BETWEEN FS 574 TO FS 621. REPAIRED CARGO DOOR FLOOR SILL IAW REO 601R-53-61-1574 AND ECTC REO 601R-53-61-1574.
